Conditioned brownian trees
Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 4, p. 455-489
@article{AIHPB_2006__42_4_455_0,
     author = {Le Gall, Jean-Fran\c cois and Weill, Mathilde},
     title = {Conditioned brownian trees},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {42},
     number = {4},
     year = {2006},
     pages = {455-489},
     doi = {10.1016/j.anihpb.2005.08.001},
     zbl = {1107.60053},
     mrnumber = {2242956},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2006__42_4_455_0}
}
Le Gall, Jean-François; Weill, Mathilde. Conditioned brownian trees. Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 4, pp. 455-489. doi : 10.1016/j.anihpb.2005.08.001. http://www.numdam.org/item/AIHPB_2006__42_4_455_0/

[1] R. Abraham, W. Werner, Avoiding probabilities for Brownian snakes and super-Brownian motion, Electron. J. Probab. 2 (3) (1997) 27. | MR 1447333 | Zbl 0890.60068

[2] R. Abraham, L. Serlet, Representations of the Brownian snake with drift, Stochastics Stochastics Rep. 73 (2002) 287-308. | MR 1932163 | Zbl 1011.60055

[3] D. Aldous, The continuum random tree I, Ann. Probab. 19 (1991) 1-28. | MR 1085326 | Zbl 0722.60013

[4] D. Aldous, The continuum random tree. II. An overview, in: Stochastic Analysis, Durham, 1990, London Math. Soc. Lecture Note Ser., vol. 167, Cambridge Univ. Press, Cambridge, 1991, pp. 23-70. | MR 1166406 | Zbl 0791.60008

[5] D. Aldous, The continuum random tree III, Ann. Probab. 21 (1993) 248-289. | MR 1207226 | Zbl 0791.60009

[6] D. Aldous, Tree-based models for random distribution of mass, J. Statist. Phys. 73 (1993) 625-641. | MR 1251658 | Zbl 1102.60318

[7] J. Bouttier, P. Di Francesco, E. Guitter, Random trees between two walls: exact partition function, J. Phys. A 36 (2003) 12349-12366. | MR 2025872 | Zbl 1051.82010

[8] J. Bouttier, P. Di Francesco, E. Guitter, Statistics of planar graphs viewed from a vertex: a study via labeled trees, Nucl. Phys. B 675 (2003) 631-660. | MR 2018892 | Zbl 1027.05021

[9] P. Chassaing, B. Durhuus, Statistical Hausdorff dimension of labelled trees and quadrangulations, Preprint, 2003.

[10] P. Chassaing, G. Schaeffer, Random planar lattices and integrated super-Brownian excursion, Probab. Theory Related Fields 128 (2004) 161-212. | MR 2031225 | Zbl 1041.60008

[11] R. Cori, B. Vauquelin, Planar trees are well labeled trees, Canad. J. Math. 33 (1981) 1023-1042. | MR 638363 | Zbl 0415.05020

[12] J.F. Delmas, Computation of moments for the length of the one dimensional ISE support, Electron. J. Probab. 8 (17) (2003) 15. | MR 2041818 | Zbl 1064.60169

[13] E. Derbez, G. Slade, The scaling limit of lattice trees in high dimensions, Comm. Math. Phys. 198 (1998) 69-104. | MR 1620301 | Zbl 0915.60076

[14] T. Duquesne, A limit theorem for the contour process of conditioned Galton-Watson trees, Ann. Probab. 31 (2003) 996-1027. | MR 1964956 | Zbl 1025.60017

[15] T. Duquesne, J.F. Le Gall, Probabilistic and fractal aspects of Lévy trees, Probab. Theory Related Fields 131 (2005) 553-603. | MR 2147221 | Zbl 1070.60076

[16] S.N. Evans, J.W. Pitman, A. Winter, Rayleigh processes, real trees and root growth with re-grafting, Probab. Theory Related Fields (2003), in press. | Zbl 1086.60050

[17] T. Hara, G. Slade, The scaling limit of the incipient infinite cluster in high-dimensional percolation. II. Integrated super-Brownian excursion. Probabilistic techniques in equilibrium and nonequilibrium statistical physics, J. Math. Phys. 41 (2000) 1244-1293. | MR 1757958 | Zbl 0977.82022

[18] S. Janson, J.F. Marckert, Convergence of discrete snakes, J. Theoret. Probab. (2003), in press. | MR 2167644 | Zbl 1084.60049

[19] K.M. Jansons, L.C.G. Rogers, Decomposing the branching Brownian path, Ann. Probab. 2 (1992) 973-986. | MR 1189426 | Zbl 0771.60057

[20] O. Kallenberg, Random Measures, Academic Press, London, 1975. | MR 818219 | Zbl 0345.60032

[21] J.F. Le Gall, Brownian excursions, trees and measure-valued branching processes, Ann. Probab. 19 (1991) 1399-1439. | MR 1127710 | Zbl 0753.60078

[22] J.F. Le Gall, The uniform random tree in a Brownian excursion, Probab. Theory Related Fields 96 (1993) 369-383. | MR 1231930 | Zbl 0794.60080

[23] J.F. Le Gall, The Brownian snake and solutions of Δu=u 2 in a domain, Probab. Theory Related Fields 102 (1995) 393-432. | Zbl 0826.60062

[24] J.F. Le Gall, Spatial Branching Processes, Random Snakes and Partial Differential Equations, Lectures Math. ETH Zürich, Birkhäuser, Boston, 1999. | MR 1714707 | Zbl 0938.60003

[25] J.F. Le Gall, A conditional limit theorem for tree-indexed random walk, Stochastic Process. Appl. (2005), in press. | MR 2205115 | Zbl 1093.60061

[26] J.F. Marckert, A. Mokkadem, State spaces of the snake and its tour - convergence of the discrete snake, J. Theoret. Probab. 16 (2004) 1015-1046. | MR 2033196 | Zbl 1044.60083

[27] J.F. Marckert, A. Mokkadem, Limits of normalized quadrangulations. The Brownian map, Preprint, 2004. | MR 2294979

[28] D. Revuz, M. Yor, Continuous Martingales and Brownian Motion, Springer, Berlin, 1991. | MR 1083357 | Zbl 0731.60002

[29] R. Van Der Hofstad, G. Slade, Convergence of critical oriented percolation to super-Brownian motion above 4+1 dimensions, Ann. Inst. H. Poincaré Probab. Statist. 39 (2003) 413-485. | Numdam | MR 1978987 | Zbl 1020.60099

[30] W. Vervaat, A relation between Brownian bridge and Brownian excursion, Ann. Probab. 7 (1979) 143-149. | MR 515820 | Zbl 0392.60058

[31] M. Yor, Loi de l'indice du lacet brownien, et distribution de Hartman-Watson, Z. Wahr. Verw. Gebiete 53 (1980) 71-95. | MR 576898 | Zbl 0436.60057